# SDR QXEA0001371

- Difficulty date: May 15, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- REAR PRESSURE BULKHEAD BEAM III REQUIRES REPAIRED IAW FOKKER SRM 53-02-18 AT AREA OF PREVIOUS REPAIR AT APPROXIMATELY BL 800 LEFT.  REPAIRED IAW HORIZON AIR EA 4-53-1055 C.
